Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Reasons for getting early periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   Hi
Doctor :   How can I help you?
User :   I have a few questions
User :   I want to know why someone would have an early period
User :   and last month my period was late by 3 days
Doctor :   Many reasons to get the period
Doctor :   early
Doctor :   Stress, medicines any other illness
Doctor :   etc
User :   oh I have not been under any stress and I'm not taking any medicine
Doctor :   any other illness
User :   no
User :   a slight cold
Doctor :   How many times it is come early
Doctor :   than normal
User :   this is the first time ever
User :   and last month was the first time it was late ever
Doctor :   Ok if the periods are bit early or late for one or two months
Doctor :   it should not be worrisome
Doctor :   and you say that you dont have other problems
Doctor :   and no medicines
Doctor :   too
User :   yes that is correct
User :   well I am concerned that maybe I've been thrown off rhythm by having a the depo shot which was in february
Doctor :   Depo shot can cause this
Doctor :   but you said no medicines
Doctor :   the depo shot is useful for 3 to 6 months only
Doctor :   most of the times
Doctor :   again you may have to get the shot
User :   Having the depo shot so long ago could not be the cause could it
Doctor :   yes
Doctor :   it could be
User :   The main reason I am concerned is because I don't know when I'm ovulating or if I'm ovulating at all
Doctor :   ok
Doctor :   The effect of depo willbe only for 3 to 6 months
Doctor :   later the periods will be anovulatory initially but
Doctor :   soon ovultion starts
Doctor :   hello are you ther
User :   yes
Doctor :   So you must be ovulating by now
Doctor :   because it is more than 6 months
Doctor :   since you had the shot
Doctor :   Ok
Doctor :   Please fill the feedback form say done when done
User :   yes and what should I do if I continue to have irregularities in my periods?
Doctor :   it sets right in next month
Doctor :   other wise it is wise to see the doctor
Doctor :   and check for internal causes
User :   okay thanks
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor